Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Computational Linguistics (IJCL)
International Journal of Computational Linguistics (IJCL)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1266
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 2    
Publication Date - November / December 2011      |       Pages - 37 - 47
Download Complete Issue    (1.57MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
A Computational Model of Yoruba Morphology Lexical Analyzer    
Aladesote Isaiah, Olaseni Olatunde E, Adetunmbi A O, Akinbohun Folake    
Pages - 37 - 47     |    Revised - 01-09-2011     |    Published - 05-10-2011    
Full Text Available  (1.15MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles